# SDR MTN2008F00002

- Difficulty date: July 3, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N907FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- Engine: Pwa PW121
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4019501
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE BLUE HYDR SYS PRESSURE WENT TO -0-PSI.  THE FLAPS WOULD NOT RETRACT, AFTER COMPLETING THE APPROPRIATE CHECKLIST, THE CREW DECIDED TO RETURN TO DEPARTURE.  AFTER TROUBLESHOOTING THE MECHANIC FOUND A BAD HYDR PUMP.  (K)
